Previous |  Up |  Next


Title: Common Fixed Point Theorems in a Complete 2-metric Space (English)
Author: Dey, Debashis
Author: Saha, Mantu
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 52
Issue: 1
Year: 2013
Pages: 79-87
Summary lang: English
Category: math
Summary: In the present paper, we establish a common fixed point theorem for four self-mappings of a complete 2-metric space using the weak commutativity condition and $A$-contraction type condition and then extend the theorem for a class of mappings. (English)
Keyword: fixed point
Keyword: common fixed point
Keyword: 2-metric space
Keyword: completeness
MSC: 47H10
MSC: 54H25
idZBL: Zbl 1285.54034
idMR: MR3202751
Date available: 2013-08-02T07:59:41Z
Last updated: 2014-07-30
Stable URL:
Reference: [1] Akram, M., Zafar, A. A., Siddiqui A. A.: A general class of contractions: $A$-contractions. Novi Sad J. Math. 38, 1 (2008), 25–33. Zbl 1274.54092, MR 2498688
Reference: [2] Bianchini, R.: Su un problema di S.Reich riguardante la teori dei punti fissi. Boll. Un. Math. Ital. 5 (1972), 103–108. MR 0308875
Reference: [3] Cho, Y. J., Khan, M. S., Singh, S. L.: Common fixed points of weakly commuting mappings. Univ. u Novom Sadu, Zb. Rad. Prirod.–Mat. Fak. Ser. Mat. 18, 1 (1988), 129–142. Zbl 0708.54037, MR 1034710
Reference: [4] Delbosco, D.: An unified approach for the contractive mappings. Jnanabha 16 (1986), 1–11. MR 0882131
Reference: [5] Fisher, B.: Common fixed points of four mappings. Bull. Inst. Math. Acad. Sinicia 11 (1983), 103–113. Zbl 0515.54029, MR 0718906
Reference: [6] Gähler, S.: 2-metric Raume and ihre topologische strucktur. Math.Nachr. 26 (1963), 115–148. MR 0162224, 10.1002/mana.19630260109
Reference: [7] Gähler, S: Uber die unifromisieberkeit 2-metrischer Raume. Math. Nachr. 28 (1965), 235–244. 10.1002/mana.19640280309
Reference: [8] Kannan, R.: Some results on fixed points–II. Amer. Math. Monthly 76, 4 (1969), 405–408. Zbl 0179.28203, MR 0257838, 10.2307/2316437
Reference: [9] Khan, M. D.: A Study of Fixed Point Theorems. Doctoral Thesis, Aligarh Muslim University, Aligarh, Uttar Pradesh, India, 1984.
Reference: [10] Naidu, S. V. R., Prasad, J. R.: Fixed points in 2- metric spaces. Indian J. Pure AppL. Math. 1, 8 (1986), 974–993.
Reference: [11] Reich, S.: Kannan s fixed point theorem. Boll. Un. Math. Ital. 4 (1971), 1–11. Zbl 0219.54042, MR 0305163


Files Size Format View
ActaOlom_52-2013-1_7.pdf 208.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo